Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pharmacokinetics Of Sustiva

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Pharmacokinetics

Table of Contents What Is PK? How Is PK Studied? Drug Interactions and Drug Boosting Do Men and Women Process Drugs Differently? Pharmacokinetic Testing How to Make PK Work for You What Is PK? Pharmacokinetics, also known as PK, is the study of how medications behavein and move through the body. PK is used to figure out how much drug gets intoyour bloodstream and how long it stays there. Scientists study PK to determine...
Ask the Experts

Missed 1 Sustiva dose

I was on combivir/viramune for about 4 months then was switched to combivir/sustiva about 4 months ago. I take the combivir before in the morning and before dinner and the sustiva at bedtime. Last nite I forgot the sustiva (first time this...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
It's not something you want to do a lot, but due to the very forgiving pharmacokinetics of Sustiva/Stocrin (efavirenz), which has a half-life of almost 50 hours, it should not be a problem. If on occasion you forget to take... Read more »

Pharmacokinetics

Hi there,Can you please give me information about pharmacokinetic of saquinavir, one of HIV protease inhibitors, in vivo and in vitro study?...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
That is a very broad topic. I am not sure what your question about this actually is. Could you be more specific.... Read more »

Pharmacokinetics

Dear Dr. Holodniy,Thanks for answering my previuos question. Specifically, I'm looking for effects of HIV protease inhibitors (HPIs) on insulin signalling pathway at cellular level. From my literature reviews, I found that HPIs most probably...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Sounds interesting but beyond the scope of this forum, which is for answering questions about laboratory results for HIV patients.... Read more »

nasty dreams from Sustiva

My partner changed his meds from Combivir and Viramune to Stockrin and Epivir and tenofovir. Okee. He had no side effect what so ever for 5 months. Only now, since 4 weeks he has really bad dreams, very bad dreams every night. Should he hang on a...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Bad dreams from Sustiva can sometimes interfere with sleep quality to the extent that it simply needs to be changed. Changing to Viramune is reasonable and the combination of Viramune, Epivir, and Viread is fine. Although Viramune is not approved... Read more »
Connect With Others

sustiva dreams

Posted by Anonymous, 3 Replies
would anyone like to share the wild dreams they have had on sustiva ? Read more »

sustiva highs

Posted by Anonymous, 3 Replies
hi all! i have bben on sustiva, emtriva,and tenofovire for 5 months. i take them in the evening, and a half hour after i take them i get realy hot ! ( hot flashes), then its like i am on acid and drunk all at the same time! i goto bed as soon as... Read more »

SUSTIVA and mental issues

Posted by LivingExample
Just wondering if anyone else was taking Sustiva/Epzicom or Sustiva and something else and experienced extreme social anxiety issues as well as depression and fatigue. The first year I seemed fine, but I eventually didn't want to talk to anyone or... Read more »

sustiva highs

Posted by Anonymous, 4 Replies
i have been on sustiva for 5 months, and was wondering if the high feeling ever goes away? i take it befor bed and get hot flashes a half an hour after i take it pleeeees reply! Read more »